# SDR HEEA079560

- Difficulty date: May 30, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N4835
- Make and model: Bell 206L-3
- Aircraft serial: 51131
- Aircraft time: 9,217 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 75028515
- Part serial: 1178
- Condition: Malfunctioned
- Location: Dual Tach
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DUAL TACH SEGMENT FOR INTELLISTART WILL NOT LOCK DOWN. REPLACED WITH SERVICEABLE PART.
